# SDR USAA050569

- Difficulty date: April 30, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921225
- Condition: Damaged
- Location: Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - PREVIOUS DOUBLER INSTALLED, 11.5 INCH FORWARD OF AFT EDGE OF DOOR, 8.5 INCH DOWN FROM UPPER EDGE OF DOOR, 10 INCH BY 11.5 INCH.  REPAIR PCW IAW SRM 52-30-01.  (M)
